# SDR DL72S991222

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554574155
- Condition: Cracked
- Location: Bs 480-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 480 AND 680 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  INTERNAL HFEC INSPECTION CONFIRMED 12 CRACKS ALONG THE PANEL LENGTH.  THE ENTIRE SKIN LAP WAS CUT OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367489-14AD.
